Translated by: MOS Translation Team – Penelope

ChildrensHealthDefense.org via Infowars

According to a media report on Jan. 12, the official death certificate of Joseph Keating, a 26-year-old South Dakota man, shows that the cause of death was multifocal myocarditis involving the left ventricle and septum; and the second cause of death was a recent Pfizer COVID-19 booster vaccine. This report became definitive evidence that the Pfizer vaccine caused the man’s death.

According to Joseph’s mother, who has 35 years of intensive care experience, her son began experiencing a sore throat, muscle aches and fatigue on the morning of November 11, 72 hours after the booster shot. The family initially mistook the symptoms for mild side effects caused by the vaccine, but Joseph’s heart soon unexpectedly collapsed. Joseph’s mother said the autopsy proved that the Pfizer booster shot directly caused the death of her son. In addition, she warned the world that the (CCP virus) vaccines can have deadly consequences without obvious symptoms.

Source: https://www.infowars.com/posts/pfizer-booster-listed-as-cause-of-death-in-26-year-olds-autopsy-death-certificate-after-work-mandated-jab/ https://gettr.com/post/pnyrl19052

Proofread and edited by: tiger07

Posted by: tiger07

For more information, please follow us at:

New York MOS Himalaya |GTV

New York MOS Himalaya |MOS TALK

New York MOS Himalaya | GETTR

New York MOS Himalaya |YouTube

Free to Join New York MOS Himalaya | Discord